# SDR UALA2013012100326

- Difficulty date: January 17, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 76,236 hours, 8,961 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 9K EMEGENCY LIGHT INOPERATIVE.   REPLACED LIGHT ASSY AT SEAT 9K AND OPS CHECKED PER 800008420 A CHECK WITH NO FAULTS NOTED.
